# SDR ASOA2013030503104

- Difficulty date: February 12, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 33,020 hours, 30,152 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED APPROX 3.0" IN LENGTH 70 PERCENT FSH AT BL 0.0 WL 108 TO WL 111.  FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-53-61-4813.
